# SDR DALA2025040802742

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50064
- Aircraft time: 4,390 hours, 2,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX HAS CORROSION ON INNER SIDE OF DOUBLER ON FWD R/H CORNER.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0087:5360-2017/001 00123 COMPLIED WITH ER/A 625089-14 PRI REV 0, ER/A 625089-14 PRI REV 1 AND FINAL ER/A 625089-14 REV ORIGINAL SECTION I PART A. (LP# 0891948)
